# SDR UPS96220588

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5751 · Ailerons
- Part: Spar Web
- Condition: Cracked
- Location: Lt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B AILERON SPAR WEB IS CRACKED AT O/B TAB ROD AREA THROUGH HOLE.  TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR AND INSTALLED IAW SRM 51-40-2 FIG 1.
